# SDR AALA202302248226

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 61,982 hours, 7,608 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: 921762
- Part serial: Y325
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 52,744 hours, 7,048 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT AIR INTERRUPTED BACK TO MIA DUE TO A 800 POUND FUEL IMBALANCE. EMERGENCY WAS NOT DECLARED. ACCOMPLISHED CARDS 72L40073001 FOR LEFT (AALA202302244283) AND RIGHT (AALA202302248226) ENGINES FUEL FLOW TRANSMITTER REPLACEMENT.
